In this paper, we study Ding homological dimensions of complexes. Special attention is paid to the dimensions of homologically bounded complexes that have nice functorial descriptions. These results are applied to give new characterizations of rings R such that l.Ggldim(R) < \infty and quasi-Frobenius rings.
ZHANG, CHUNXIA and LIU, ZHONGKUI
"Rings with finite Ding homological dimensions,"
Turkish Journal of Mathematics: Vol. 39:
1, Article 4.
Available at: https://journals.tubitak.gov.tr/math/vol39/iss1/4